MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04Z21-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated alinity i stat high sensitivity troponin-i for a 38-year-old male.The following results were provided: (b)(6) 2026, sid (b)(6), initial troponin result= 419.8 pg/ml, the patient was readmitted and went through a stress test and a 1 hour troponin test, sid 096108, with a result= 6.2 pg/ml.The initial sample was repeated on (b)(6) 2026 with result= 5.7 pg/ml and again on (b)(6) 2026 with result= 5.8 pg/ml.There was no further impact to patient management reported.
 
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information.The complaint investigation for a falsely elevated alinity i stat high sensitivity troponin-i result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and testing of a retained reagent kit of the complaint lot number.Accuracy testing was performed using panels, which mimics patient samples, and an in-house retained kit of lot 85393ud00, stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.A review of tracking and trending for the product and the complaint lot did not identify an increase in complaint activity.Device history record review did not show any potential non-conformances or deviations.Labeling was reviewed and found to adequately address the issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency the alinity i stat high sensitivity troponin-i, lot number 85393ud00, was identified.

Brand Name
ALINITY I STAT HIGH SENSITIVITY TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key25084314
Report Number3005094123-2026-00209
Device Sequence Number10433477
Product Code MMI
UDI-Device Identifier00380740194062
UDI-Public(01)00380740194062(17)260728(10)85393UD00
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Catalogue Number04Z21-25
Device Lot Number85393UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age38 YR
Patient SexMale